American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] H. Amann and P. Quittner. Semilinear parabolic equations involving measures and low regularity data. Trans. Amer. Math. Soc. 356 (2004) 1045-1119. MR 1984467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. V. Panchapagesan. Characterizations of weakly compact operators on $C_o(T)$. Trans. Amer. Math. Soc. 350 (1998) 4849-4867. MR 1615942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lech Drewnowski and Iwo Labuda. Copies of $c_0$ and $\ell_\infin$ in topological Riesz spaces. Trans. Amer. Math. Soc. 350 (1998) 3555-3570. MR 1466947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bolis Basit and Hans Günzler. Abstract functions with continuous differences and Namioka spaces. Trans. Amer. Math. Soc. 348 (1996) 4489-4500. MR 1373629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gunnar F. Stefánsson. Pettis integrability . Trans. Amer. Math. Soc. 330 (1992) 401-418. MR 1070352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Oscar Blasco. Hardy spaces of vector-valued functions: duality . Trans. Amer. Math. Soc. 308 (1988) 495-507. MR 951618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas E. Armstrong and Karel Prikry. Erratum to: ``Liapounoff's theorem for nonatomic, finitely-additive, bounded, finite-dimensional, vector-valued measures'' [Trans. Amer. Math. Soc. {\bf 266} (1981), no. 2, 499--514;\ MR 82f:28008] . Trans. Amer. Math. Soc. 272 (1982) 809. MR 662069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert F. Geitz. Geometry and the Pettis integral . Trans. Amer. Math. Soc. 269 (1982) 535-548. MR 637707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas E. Armstrong and Karel Prikry. Liapounoff's theorem for nonatomic, finitely-additive, bounded, finite-dimensional, vector-valued measures . Trans. Amer. Math. Soc. 266 (1981) 499-514. MR 617547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] U. B. Tewari and M. Dutta. Continuously translating vector-valued measures . Trans. Amer. Math. Soc. 257 (1980) 507-519. MR 552271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert R. Nelson. The spaces of functions of finite upper $p$-variation . Trans. Amer. Math. Soc. 253 (1979) 171-190. MR 536941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. J. Pettis. On integration in vector spaces . Trans. Amer. Math. Soc. 44 (1938) 277-304. MR 1501970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nelson Dunford. Integration and linear operations . Trans. Amer. Math. Soc. 40 (1936) 474-494. MR 1501886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nelson Dunford. Corrections to the paper: ``Integration in general analysis'' [Trans.\ Amer.\ Math.\ Soc. {\bf 37} (1935), no. 3, 441--453; 1501796] . Trans. Amer. Math. Soc. 38 (1935) 600-601. MR 1501830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Garrett Birkhoff. Integration of functions with values in a Banach space . Trans. Amer. Math. Soc. 38 (1935) 357-378. MR 1501815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Nelson Dunford. Integration in general analysis . Trans. Amer. Math. Soc. 37 (1935) 441-453. MR 1501796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1